# SDR NSVA20120607552

- Difficulty date: June 7, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 9,231 hours, 9,047 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, SELECTED GEAR UP AND RECEIVED THREE GEAR UNSAFE LIGHTS WITH NO GEAR MOVEMENT.  SELECTED GEAR DOWN AND RECEIVED THREE GREEN LIGHTS AND WENT AHEAD AND ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE.  AFTER LANDING, LOST NOSE WHEEL STEERING AFTER ABOUT 20 SECONDS.
